# SDR AU000120

- Difficulty date: April 13, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 172R
- Engine: Lyc IO360L2A
- System (JASC): 7430 · Ignition Switching
- Part: Contactor
- Part number: A3600
- Condition: Burned
- Location: Ignition Switchi
- Part time: 1,984 cycles
- Component: Ignition Switch, Lyc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) IGNITION SWITCH CONTACTS BURNT/DAMAGED.  AIRCRAFT IS NOT SUBJECT TO AD/ELECT/59.
